I have tingling sensations from my buttocks down to my feet and in my arms and hands. Could this be some sort of neuropathy caused by this medicine?
Yes, it can be a neuropathy caused by the medicine. You may also have some spinal problems along with the neuropathy. Have you spoken to your Dr.? S/he should know about this and possibly get you off this medicine before you have permanent damage. There are plenty of other options for SSRIs (Selective Serotonin Reuptake Inhibitors). Why stay with this one? I used to be on this drug and didn't have these problems, so why should you continue?
In general, Celexa (Citalopram) does not cause or contribute to Neuropathy, but it does help depression associated with Chronic Neuropathic Conditions. Some common side effects of Celexa (citalopram) include drowsiness, insomnia, nausea, weight changes, frequent urination, decreased sex drive, anorgasmia, dry mouth, increased sweating, trembling, diarrhea, excessive yawning, and fatigue. You should contact your doctor as there may be another reason you are experiencing this problem. Do you or anyone in your family have diabetes?
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started januvia 4 weeks ago and I have pain, tingling and numbness in both feet. Was on avandiaand
Posted 23 Apr 2011 • 2 answers
Posted 5 Aug 2011 • 2 answers
Posted 19 Jul 2012 • 3 answers
Persisting Pain, Shingles - I have neuropathy all through out my body and I do mean all through out?
Posted 7 Apr 2013 • 9 answers
Posted 14 Oct 2015 • 1 answer